Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 77, NWS Louisville, KY

April 4, 2011Garrard County, Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 4, 2011, 3:53 PM EDT for Garrard County, Madison County, Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2011, 3:53 PM EDT (19:53 UTC)
Expired
Apr 4, 2011, 4:30 PM EDT
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Garrard County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 77 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 12:34 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-333 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WUUS53 KLMK 041953
SVRLMK
KYC079-151-042030-
/O.NEW.KLMK.SV.W.0077.110404T1953Z-110404T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
  EASTERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 430 PM EDT

* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM UNION CITY TO CARTERSVILLE...MOVING EAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  DREYFUS AND BIGHILL...
  DULUTH AND PANOLA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3778 8410 3776 8409 3766 8410 3764 8413
      3756 8411 3756 8416 3754 8419 3752 8431
      3753 8435 3751 8436 3749 8447 3785 8419
      3784 8409 3782 8412 3780 8408
TIME...MOT...LOC 1953Z 250DEG 52KT 3781 8412 3754 8436
WIND...HAIL 60MPH <.50IN

$$

TWF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:05 PM EDT, 48 minutes earlier.

Area forecast discussion, Apr 4, 3:05 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 PM EDT MON APR 4 2011

.SHORT TERM (THIS AFTERNOON AND TONIGHT)...

WILL KEEP THIS SHORT DUE TO ONGOING SEVERE WEATHER EVENT. TORNADO
WATCH #92 IS IN EFFECT UNTIL 7 PM EDT / 6 PM CDT. QLCS ORGANIZED
THROUGH THE AFTERNOON WITH AN INCREASED DAMAGING WIND AND EMBEDDED
TORNADO THREAT IN SOUTH CENTRAL KENTUCKY. AS OF 3 PM EDT...BIGGEST
THREAT CONTINUES TO BE ACROSS SOUTH CENTRAL KENTUCKY WHERE DAMAGING
WINDS AND A FEW TORNADOES WILL BE POSSIBLE. COLD FRONT HAS ALREADY
BEGUN PUSHING THROUGH PORTIONS OF SOUTHERN INDIANA AND WEST CENTRAL
KENTUCKY AND WILL CONTINUE TO DO SO FOR THE REMAINDER OF THE
AFTERNOON AND EARLY EVENING.

ANOTHER CONCERN ALONG WITH THE SEVERE WEATHER WILL BE HEAVY RAIN AND
FLASH FLOODING POTENTIAL. VERY MOIST AIRMASS IN PLACE WITH PWATS
OVER 1.5 INCHES IS SUPPORTING VERY EFFICIENT RAINFALL. RAINFALL
RATES BETWEEN 1 AND 2 INCHES PER HOUR WILL BE POSSIBLE AT TIMES.
FLASH FLOOD GUIDANCE VALUES ARE RUNNING AROUND 2 TO 4 INCHES THROUGH
THE AREA SO EXPECT AREAS EAST OF I 65 WILL SEE AN INCREASING THREAT
FOR FLASH FLOODING AS WE MOVE INTO THE AFTERNOON. THE BEST CHANCE
FOR RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES WILL BE ACROSS EXTREME
SOUTH CENTRAL KENTUCKY AND THE LAKE CUMBERLAND AREA.

HAVE CONVECTIVE LINE PUSHING ACROSS THE I 75 CORRIDOR BY 8 PM EDT
THIS EVENING WITH MAINLY TRAILING STRATIFORM RAIN BEHIND THE FRONT.
HAVE OBSERVED LIGHTNING STRIKES IN POST FRONTAL RAIN SO WILL INCLUDE
THUNDER EAST OF I 65 UNTIL AROUND MIDNIGHT. MOISTURE SHOULD BE QUICK
TO EXIT FROM WEST TO EAST AFTER MIDNIGHT WITH MOSTLY CLEAR
CONDITIONS WEST OF I 65 BY DAWN ON TUESDAY. ALSO OF NOTE...
TEMPERATURES WILL RAPIDLY DROP BEHIND THE FRONT TO LOWS IN THE MID
AND UPPER 30S.

WIND ADVISORY WILL CONTINUE UNTIL MIDNIGHT EDT TONIGHT AS GRADIENT
WINDS ARE EXPECTED TO REMAIN STRONG EVEN A FEW HOURS AFTER FRONTAL
PASSAGE. HAVE OBSERVED SEVERAL NON CONVECTIVE GUSTS ABOVE 40 MPH
THIS AFTERNOON AND THIS WILL CONTINUE TO BE A THREAT IN AREAS THAT
ARE NOT RECEIVING A THUNDERSTORM.

.LONG TERM (TUESDAY - SUNDAY)...

OUR FOCUS TODAY ON THIS AFTN/EVENING SEVERE WX EVENT.

WE ARE IN GOOD AGREEMENT WITH OUR NEIGHBORS BEGINNING TUE INTO THE
WEEKEND AND WILL MAKE JUST SUBTLE TWEAKS ON THE GRIDS/FORECAST.

BASICALLY...

COOL AT THE START FOR TNGT/TUE AFTER FRONTAL PASSAGE WITH WARMING
TEMPS TO NEAR 80 BY THE WEEKEND. DRY FOR MOST FOLKS THRU THE PERIOD
WITH SHOWER/TSTM CHCS BEGINNING THU AFTN AND CONTINUING INTO THE
WEEKEND. THESE SHUD BE SCATTERED WITH THE GREATEST COVERAGE ACRS THE
NORTHERN QUARTER OF OUR FORECAST AREA.

&&

.AVIATION (18Z TAF ISSUANCE)...

MVFR CIGS EXPECTED TO PERSIST THROUGH THE REST OF THE AFTERNOON WITH
IFR AND LOWER CONDITIONS IN THUNDERSTORMS AT TIMES. EXPECT THAT BWG
AND SDF WILL BE UNDER THE GUN FROM 130 PM TO 4 PM EDT BEFORE THE
FRONT MOVES THROUGH. FURTHER EAST AT LEX EXPECT IMPACTS BY 300 PM
EDT UNTIL ABOUT 5 OR 6 PM. ALONG WITH THE THREAT FOR SEVERE
WEATHER...HEAVY RAINFALL WILL ACCOMPANY ANY THUNDERSTORM WITH
REDUCED VISIBILITIES BELOW A MILE AT TIMES. SUSTAINED GRADIENT WINDS
ARE EXPECTED TO BE BETWEEN 20 AND 30 MPH WITH GUSTS TO BETWEEN 40
AND 50 MPH THIS AFTERNOON OUT OF THE SOUTH SOUTHWEST. WINDS WILL
VEER TO NORTHWESTERLY AND GRADUALLY WEAKEN AFTER FRONTAL PASSAGE
WITH CONTINUING RAIN SHOWERS THROUGH THE FIRST HALF OF THE OVERNIGHT.
FRONT SHOULD BE THROUGH SDF/BWG BY 4 PM EDT AND THROUGH LEX BY 6 PM
TO 8 PM EDT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

IN...WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR
     INZ076>079-083-084-089>092.

&&

SHORT TERM........BJS
LONG TERM.........DK/11
AVIATION..........BJS
Hazardous weather outlook, Apr 4, 11:42 AM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1142 AM EDT MON APR 4 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-051545-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1142 AM EDT MON APR 4 2011 /1042 AM CDT MON APR 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ONGOING STRONG AND SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE INTO
SOUTHERN INDIANA AND CENTRAL KENTUCKY THROUGH THE AFTERNOON AS A
POWERFUL COLD FRONT MOVES THROUGH THE OHIO AND TENNESSEE VALLEYS.
STRONG TO SEVERE STORMS ARE LIKELY ACROSS ALL OF THE REGION THIS
AFTERNOON. DAMAGING WINDS AND HEAVY RAIN WILL BE THE MAIN THREATS
WITH ISOLATED TORNADOES AND LARGE HAIL AS SECONDARY THREATS. AREAS
ALONG AND WEST OF THE I 65 CORRIDOR WILL HAVE THE BEST SHOT AT
SEVERE WEATHER THROUGH THE AFTERNOON AND EARLY EVENING HOURS.

ADDITIONALLY...LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE AS
WIDESPREAD 1 TO 2 INCH RAINFALL AMOUNTS ARE ANTICIPATED. LOCALLY
HIGHER AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN AREAS THAT SEE
REPEATED STRONG THUNDERSTORMS AND MAY CAUSE FLASH FLOODING.

OUTSIDE OF ANY THUNDERSTORMS...GRADIENT WINDS OF 20 TO 30 MPH WITH
GUSTS IN THE 40 TO 50 MPH ARE EXPECTED. A WIND ADVISORY IS IN
EFFECT UNTIL MIDNIGHT EDT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT
THROUGH SUNDAY AS A FRONT MEANDERS FROM THE MID MISSISSIPPI VALLEY
INTO THE UPPER OHIO VALLEY. THE MOST WIDESPREAD ACTIVITY SHOULD BE
OVER SOUTHERN INDIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE...MEASURED WIND
GUSTS...OR HAIL TODAY AND TONIGHT.

AML/BJS

In the hours before

Local storm report, Apr 4, 2:29 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
229 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND GST     MAGNOLIA                37.45N  85.75W
04/04/2011  M62 MPH          LARUE              KY   AMATEUR RADIO

&&

EVENT NUMBER LMK1100280

MRC
Local storm report, Apr 4, 2:51 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
251 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     TSTM WND DMG     CANEYVILLE              37.42N  86.49W
04/04/2011                   GRAYSON            KY   LAW ENFORCEMENT

            DISPATCH REPORTS MOBILE HOME ROOF BLOWN OFF... TREES
            UPROOTED... OUTBUILDINGS DOWN. HAM SUPPLEMENTS THIS
            REPORT FROM GRAYSON CO. SHERIFF DEPT. OF 3 GRAIN BINS
            OVERTURNED

&&

EVENT NUMBER LMK1100281

MRC
Special weather statement, Apr 4, 2:58 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
258 PM EDT MON APR 4 2011

KYZ035>037-039>043-041945-
ANDERSON-BOURBON-FAYETTE-FRANKLIN-HARRISON-NICHOLAS-SCOTT-WOODFORD-
258 PM EDT MON APR 4 2011

...THUNDERSTORMS WITH HEAVY RAIN...AND WINDS AROUND 40 MPH...

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS NEAR VERSAILLES...AND MOVING EAST AT 65 MPH.

TORRENTIAL RAIN WITH RAINFALL RATES UP TWO INCHES PER HOUR REDUCING
VISIBILITIES TO LESS THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF
AROUND 40 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  GEORGETOWN...
  VERSAILLES...
  PARIS...
  LAWRENCEBURG...
  HIGHLANDS...
  MATTOXTOWN AND GREENDALE...
  MONTEREY AND JIMTOWN...
  BRENTSVILLE AND CURRENTSVILLE...
  BLACKS CROSSROADS AND JACKSTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3824 8406 3795 8490 3835 8497 3837 8493
      3834 8481 3836 8474 3848 8458 3851 8451
      3854 8449 3854 8444 3857 8442 3858 8422
      3855 8422 3848 8416 3843 8395 3837 8391
      3834 8384 3832 8384
TIME...MOT...LOC 1856Z 246DEG 74KT 3804 8469

DK
Local storm report, Apr 4, 3:19 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     MORGANTOWN              37.22N  86.70W
04/04/2011                   BUTLER             KY   CO-OP OBSERVER

            STRUCTURAL DAMAGE TO TOMS BUILDING SUPPLY. SEVERAL
            LARGE TREES WERE DOWNED IN TOWN.

&&

EVENT NUMBER LMK1100282

MRC
Local storm report, Apr 4, 3:20 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     SUGAR GROVE             37.08N  86.67W
04/04/2011                   BUTLER             KY   CO-OP OBSERVER

            STORE SUSTAINED SOME STRUCTURAL DAMAGE.

&&

EVENT NUMBER LMK1100283

MRC
Special weather statement, Apr 4, 3:25 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EDT MON APR 4 2011

KYZ064>066-073>078-081-082-042030-
ADAIR-ALLEN-BARREN-CASEY-CLINTON-CUMBERLAND-GREEN-METCALFE-MONROE-
RUSSELL-TAYLOR-
225 PM CDT MON APR 4 2011

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
STRONG WINDS...

AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF EDMONTON TO 8 MILES NORTHEAST OF WESTMORELAND...AND MOVING EAST AT
45 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  TOMPKINSVILLE...
  JAMESTOWN...
  GREENSBURG...
  EDMONTON...
  COLUMBIA...
  LITTLE BARREN AND NODE...
  LILETOWN AND NEWT...
  MELL AND PICKETT...
  PORTLAND AND KEMP...

THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 27 AND 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3664 8612 3717 8574 3718 8569 3728 8565
      3728 8473 3724 8474 3711 8492 3706 8492
      3699 8485 3686 8507 3677 8501 3662 8500
TIME...MOT...LOC 1925Z 260DEG 40KT 3708 8570 3663 8609

MJ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:04 PM EDTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more18 hr
Apr 4, 10:56 AM EDTSpecial Weather StatementLMKBreckinridge, Ohio19 min
Apr 4, 11:51 AM EDTSpecial Weather StatementLMKBreckinridge, Hancock, Meade24 min
Apr 4, 12:22 PM EDTSpecial Weather StatementLMKOhio23 min
Apr 4, 12:38 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Ohio22 min
Apr 4, 12:52 PM EDTSevere Thunderstorm WarningLMKOhio23 min
Apr 4, 1:01 PM EDTSpecial Weather StatementLMKBreckinridge, Butler, Hancock, Logan, Ohio44 min
Apr 4, 1:05 PM EDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio25 min
Apr 4, 1:06 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade24 min
Apr 4, 1:16 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren29 min
Apr 4, 1:17 PM EDTTornado WarningLMKButler, Grayson, Ohio13 min
Apr 4, 1:22 PM EDTTornado WarningLMKButler, Logan, Warren23 min
Apr 4, 1:23 PM EDTSevere Thunderstorm WarningLMKJefferson, Meade22 min
Apr 4, 1:26 PM EDTTornado WarningLMKLogan, Simpson34 min
Apr 4, 1:27 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin33 min
Apr 4, 1:29 PM EDTAreal Flood AdvisoryLMKBreckinridge, Butler, Grayson, Hancock, Logan, Meade and 1 more5 hr
Apr 4, 1:32 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Meade43 min
Apr 4, 1:32 PM EDTTornado WarningLMKButler, Grayson28 min
Apr 4, 1:43 PM EDTTornado WarningLMKButler, Edmonson, Grayson, Hart, Warren32 min
Apr 4, 1:46 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Logan, Simpson, Warren44 min
Apr 4, 1:48 PM EDTTornado WarningLMKLogan, Simpson27 min
Apr 4, 1:55 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson35 min
Apr 4, 2:03 PM EDTSevere Thunderstorm WarningLMKGreen, Hardin, Hart, Larue, Marion, Nelson and 1 more27 min
Apr 4, 2:06 PM EDTSpecial Weather StatementLMKHenry, Jefferson, Oldham, Shelby24 min
Apr 4, 2:10 PM EDTAreal Flood AdvisoryLMKBullitt, Edmonson, Hardin, Hart, Jefferson, Warren4 hr
Apr 4, 2:10 PM EDTTornado WarningLMKGreen, Hart, Larue, Marion, Taylor35 min
Apr 4, 2:18 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Shelby, Spencer, Washington27 min
Apr 4, 2:32 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Green, Hart, Metcalfe and 2 more43 min
Apr 4, 2:37 PM EDTSevere Thunderstorm WarningLMKMarion, Mercer, Washington23 min
Apr 4, 2:46 PM EDTTornado WarningLMKMarion29 min
Apr 4, 2:58 PM EDTSpecial Weather StatementLMKBourbon, Franklin, Harrison, Nicholas, Scott, Woodford47 min
Apr 4, 3:03 PM EDTSevere Thunderstorm WarningLMKFayette, Garrard, Jessamine, Mercer, Woodford27 min
Apr 4, 3:15 PM EDTAreal Flood AdvisoryLMKAllen, Barren, Green3 hr
Apr 4, 3:21 PM EDTAreal Flood AdvisoryLMKSimpson3 hr
Apr 4, 3:22 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Madison23 min
Apr 4, 3:25 PM EDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Green, Metcalfe, Monroe and 1 more65 min
Apr 4, 3:47 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Metcalfe, Monroe, Russell43 min
Apr 4, 4:03 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Russell27 min
Apr 4, 4:06 PM EDTTornado WarningLMKAdair, Casey, Russell24 min
Apr 4, 4:15 PM EDTAreal Flood AdvisoryLMKBoyle, Casey, Larue, Marion, Mercer, Nelson and 3 more2 hr
Apr 4, 4:30 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison30 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.